# SDR BJNA990502

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperable
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY INSPECTION, FOUND FORWARD ENTRY DOOR EXIT LIGHT INOPERABLE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY ON FORWARD ENTRY DOOR PER BMM 33-51-101.  (X)
